MAUDE Adverse Event Report: ABBOTT MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; Introducer, catheter

ABBOTT MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; Introducer, catheter
Model Number 407687
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a tavi procedure, while accessing the femoral artery using the introducer and a non-abbott guidewire (lunderquist by cook medical), blood leaked from the hemostasis valve resulting in significant blood loss.Manual compression with gauze was held at the valve of the introducer.The bleeding resulted in a marked decrease in the patient¿s hemoglobin levels: on (b)(6) 2026 hb: 13.8; on (b)(6) 2026 hb: 11.9.No intervention was administered to treat the drop in hemoglobin.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24457559
Report Number3005334138-2026-00100
Device Sequence Number9410966
Product Code DYB
UDI-Device Identifier05414734020930
UDI-Public(01)05414734020930(10)10403900(17)270531
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407687
Device Catalogue Number407687
Device Lot Number10403900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown